# SDR 2025FA0000572

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: General aviation
- Aircraft: N592SA
- Make and model: Cessna 208B
- Aircraft serial: 208B2066
- Aircraft time: 7,588 hours, 12,871 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE FAILURE ON TAXI OUT TO RUNWAY, CAUSING AIRCRAFT TO TURN LEFT. PROP STRUCK TAXI WAY LIGHT. AIRCRAFT HAD TO BE TOWED OFF TAXI WAY.
